Alert archive / Minnesota / Red Flag Warnings in 2006

Red Flag Warning 3, NWS Grand Forks, ND

July 16, 200611 counties in North Dakota; 18 counties in Minnesota

NWS Grand Forks, ND issued this red flag warning at Jul 16, 2006, 9:39 AM CDT for 11 counties in North Dakota; 18 counties in Minnesota. It took effect at Jul 16, 2006, 2:54 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 16, 2006, 9:39 AM CDT (14:39 UTC)
In effect from
Jul 16, 2006, 2:54 PM CDT
Expired
Jul 16, 2006, 9:12 PM CDT
In force
6 hr
Issued by
NWS Grand Forks, ND
All 29 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 60 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 2.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2006-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2006-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2497 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KFGF 161439
RFWFGF

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAND FORKS ND
939 AM CDT SUN JUL 16 2006

...RED FLAG WARNING FOR WEST CENTRAL...NORTHWEST MINNESOTA AND 
SOUTHEAST NORTH DAKOTA LATE THIS AFTERNOON AND EVENING FOR WINDS
AND LOW HUMIDITIES...

.HOT AND DRIER AIR MOVING OVER EASTERN NORTH DAKOTA THIS
AFTERNOON AND EVENING...WILL COUPLE WITH A WIND SHIFT TO THE 
NORTHWEST AND GUSTS TO 30 MPH THIS EVENING. THIS WILL INCREASE
THE RISK OF CRITICAL FIRE WEATHER CONDITIONS DURING THIS TIME.

NDZ038-039-049-052-053-162245-
/O.UPG.KFGF.FW.A.0002.060716T2100Z-060717T0300Z/
/O.NEW.KFGF.FW.W.0003.060716T2100Z-060717T0500Z/
BARNES-CASS-RANSOM-SARGENT-RICHLAND-
939 AM CDT SUN JUL 16 2006

...RED FLAG WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
CDT TONIGHT...FOR DRY HUMIDITY LEVELS AND A WIND SHIFT ACCOMPANIED 
BY GUSTS TO 30 MPH. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

HOT AND DRIER AIR WILL MOVE OVER SOUTHEAST NORTH DAKOTA THIS
AFTERNOON. TEMPERATURES APPROACHING 100 COUPLED WITH HUMIDITIES
DROPPING BELOW 25 PERCENT AND WINDS GUSTING TO 25 MPH INCREASE THE
RISK OF CRITICAL FIRE WEATHER CONDITIONS FROM LATE THIS AFTERNOON
INTO THE EVENING. A WIND SHIFT TO GUSTY NORTHWEST WINDS WILL OCCUR
LATE IN THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MNZ001>009-013>017-022>024-027>032-040-162245-
/O.NEW.KFGF.FW.W.0003.060716T2100Z-060717T0500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
939 AM CDT SUN JUL 16 2006

...RED FLAG WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
CDT TONIGHT FOR DRY HUMIDITY LEVELS AND A WIND SHIFT ACCOMPANIED 
BY GUSTS TO 30 MPH. 

HOT AND DRIER AIR WILL MOVE OVER WEST CENTRAL AND NORTHWEST
MINNESOTA THIS AFTERNOON. TEMPERATURES APPROACHING 100 COUPLED
WITH HUMIDITIES DROPPING BELOW 25 PERCENT AND WINDS GUSTING TO 25
MPH INCREASE THE RISK OF CRITICAL FIRE WEATHER CONDITIONS FROM
LATE THIS AFTERNOON INTO THE EVENING. A WIND SHIFT TO GUSTY
NORTHWEST WINDS WILL OCCUR THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ024-026>030-162245-
/O.EXT.KFGF.FW.A.0002.060716T2100Z-060717T0500Z/
EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
939 AM CDT SUN JUL 16 2006

...FIRE WEATHER WATCH NOW IN EFFECT FROM 4 PM CDT THIS AFTERNOON
THROUGH THIS EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 4 PM CDT THIS
AFTERNOON THROUGH THIS EVENING. 

HOT AND DRIER AIR WILL MOVE OVER EASTERN NORTH DAKOTA THIS
AFTERNOON. THE THREAT AREA IS SOUTH OF A LINE FROM GRAND FORKS TO
NEW ROCKFORD. TEMPERATURES IN THE 90S TO AROUND 100 COUPLED WITH
HUMIDITIES DROPPING BELOW 25 PERCENT AND WINDS GUSTING TO 25 MPH
MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS FROM THIS AFTERNOON
INTO THE EVENING. A WIND SHIFT TO GUSTY NORTHWEST WINDS IS ALSO
EXPECTED LATE IN THE AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
WJB
2 follow-up statements
000 
WWUS83 KFGF 161954
RFWFGF

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAND FORKS ND
254 PM CDT SUN JUL 16 2006

...RED FLAG WARNING FOR WEST CENTRAL...NORTHWEST MINNESOTA AND
MUCH OF EASTERN NORTH DAKOTA LATE THIS AFTERNOON AND EVENING FOR
WINDS AND LOW HUMIDITIES...

.HOT AND DRY AIR OVER EASTERN NORTH DAKOTA...NORTHWEST AND WEST
CENTRAL MINNESOTA THIS AFTERNOON AND EVENING...WILL COUPLE WITH A
WIND SHIFT TO THE NORTHWEST AND GUSTS TO 30 MPH THIS EVENING. THIS
WILL INCREASE THE RISK OF CRITICAL FIRE WEATHER CONDITIONS DURING
THIS TIME.

NDZ024-026>030-170400-
/O.UPG.KFGF.FW.A.0002.060716T2100Z-060717T0500Z/
/O.EXA.KFGF.FW.W.0003.060716T2100Z-060717T0500Z/
EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
254 PM CDT SUN JUL 16 2006

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR LOW
HUMIDITY LEVELS AND WINDS SHIFTING TO THE NORTHWEST WITH GUSTS
TO 30 MPH. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

HOT AND DRY AIR OVER EASTERN NORTH DAKOTA THIS AFTERNOON WILL
COMBINE WITH A WIND SHIFT THIS EVENING AND GUSTS TO 30 MPH TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS LATE THIS AFTERNOON 
INTO THE EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MNZ001>009-013>017-022>024-027>032-040-170400-
/O.CON.KFGF.FW.W.0003.060716T2100Z-060717T0500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
254 PM CDT SUN JUL 16 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

DRY AIR IN PLACE ACROSS THIS REGION WILL BE ACCOMPANIED BY 
A WIND SHIFT TO THE NORTHWEST THIS EVENING WITH GUSTS TO 30 MPH.
THIS WILL INCREASE THE RISK OF CRITICAL FIRE WEATHER CONDITIONS
FROM LATE THIS AFTERNOON INTO THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ038-039-049-052-053-170400-
/O.CON.KFGF.FW.W.0003.060716T2100Z-060717T0500Z/
BARNES-CASS-RANSOM-SARGENT-RICHLAND-
254 PM CDT SUN JUL 16 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

HOT AND DRY AIR IN PLACE OVER SOUTHEAST NORTH DAKOTA WILL BE 
ACCOMPANIED BY A WIND SHIFT TO THE NORTHWEST THIS EVENING ALONG
WITH GUSTS TO 30 MPH. THIS SITUATION WILL INCREASE THE RISK OF
CRITICAL FIRE WEATHER CONDITIONS FROM LATE THIS AFTERNOON INTO THE
EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
WJB
000 
WWUS83 KFGF 170212
RFWFGF

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAND FORKS ND
912 PM CDT SUN JUL 16 2006

...RED FLAG WARNING FOR EASTERN NORTH DAKOTA AND NORTHWEST
MINNESOTA IS CANCELLED...

.WINDS HAVE BEGUN TO ABATE ACROSS THE REGION THIS EVENING AND
RELATIVE HUMIDITY VALUES ARE RISING IN RESPONSE TO FALLING
TEMPERATURES.

MNZ001>009-013>017-022>024-027>032-040-NDZ024-026>030-038-039-049-
052-053-170315-
/O.CAN.KFGF.FW.W.0003.000000T0000Z-060717T0500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-
912 PM CDT SUN JUL 16 2006

...RED FLAG WARNING IS CANCELLED...

DIMINISHING WINDS COUPLED WITH INCREASING HUMIDITY VALUES WILL CONTINUE
THROUGH THE EVENING AND OVERNIGHT...THUS THE RED FLAG WARNING HAS
BEEN CANCELLED.

$$

HOPKINS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this red flag warning went out at Jul 16, 3:11 AM CDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jul 16, 3:11 AM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
311 AM CDT SUN JUL 16 2006

.SHORT TERM...
BAND OF ELEVATED CONVECTION NEAR NOSE OF 50KT 850MB JET IS MOVING
WELL EAST OF THE REGION. ZONAL FLOW CONTINUES ACROSS THE AREA ON
NORTHERN PERIPHERY OF LARGE SCALE RIDGE OVER CENTRAL PLAINS...WITH
BANDS OF MAINLY HIGH CLOUDS STREAMING EAST INTO AREA. WE LIKE THE
NAM DEPICTION OF MOISTURE...BUT PREFER SLIGHTLY SLOWER PROGRESSION
OF SFC SYSTEM TODAY THAT THE GFS IS PORTRAYING SO WILL USE A MODEL
CONSENSUS THIS AM.

FOR TODAY...TEMPS WILL ONCE AGAIN WARM WELL ABOVE NORMAL...BUT BE
SLIGHTLY COOLER THAN YESTERDAY. A COLD FRONT WILL APPROACH WESTERN
AREAS LATE TODAY...THEN SWING THROUGH THE REGION OVERNIGHT. THERE
COULD BE A PERIOD OF WINDY CONDITIONS IN EASTERN ND LATE THIS
AFTERNOON AND EVENING WITH ADIABATIC LAYER UP TO AT LEAST 700MB
INITIALLY...THEN DECREASING TO AROUND 925MB AFTER OOZ. RH VALUES
DECREASE INTO THE 20% RANGE BY THIS EVENING...SO WILL ISSUE A
FIRE WEATHER WATCH ALONG AND SOUTH OF GFK IN ND. HEAT INDICES WILL
RISE TO AROUND 100 IN SOUTHERN AREAS TODAY...SO WE SHOULD BE JUST
BELOW HEAT ADVISORY CRITERIA. WILL MENTION THE HEAT THREAT IN THE
MORNING HWO THOUGH...AND IF DEWPOINTS CAN POOL AHEAD OF THE COLD
FRONT IN SOUTHERN AREAS...HEAT INDICES MAY BE A BIT HIGHER AND
THERE IS THE POTENTIAL FOR A HEAT ADVISORY HERE.

ON MONDAY...EXPECT A DRY AND COOLER DAY BEHIND THE FRONTAL
PASSAGE. TEMPS WILL STILL BE SLIGHTLY ABOVE NORMAL THOUGH AS THE
WARM WEATHER CONTINUES.

FOR TUESDAY AND WEDNESDAY...CONTINUED WARM ADVECTION AHEAD OF
ANOTHER TROUGH WILL DEVELOP. THE CHANCES FOR SOME CONVECTION WILL
INCREASE BY TUE AFTERNOON IN WESTERN AREAS...THEN MOVING INTO MN
TUE NIGHT. THERE WILL BE A DECENT 850MB JET NOSING INTO THE
REGION...ALONG WITH SOME INSTABILITY AS SHOWALTERS DROP TO -6C.
SPC HAS MENTIONED US IN A SEE TEXT FOR DAY 3...WITH CAPPING STILL
A CONCERN WITH WARM AIR ALOFT.

&&
.FIRE WEATHER...
THERE WILL BE A WIND SHIFT LATER THIS AFTERNOON/EVENING IN EASTERN
ND AHEAD WITH THE PASSAGE OF A COLD FRONT. WIND WILL LIKELY GUST
TO NEAR 30MPH AT TIMES...ALONG WITH LOWERING RH VALUES AND VERY
HIGH RANGELAND FIRE DANGER INDICES MAINLY FROM BARNES COUNTY
SOUTH. WILL ISSUE A FIRE WEATHER WATCH FOR THIS POTENTIAL...AND
ALLOW THE DAY CREW TO EVALUATE TREND TODAY TO SEE IF RED FLAG
CONDITIONS WILL BE MET.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
     NDZ024-NDZ026-NDZ027-NDZ028-NDZ029-NDZ030-NDZ038-NDZ039-
     NDZ049-NDZ052-NDZ053.

MN...NONE.
&&

DK
Hazardous weather outlook, Jul 16, 6:28 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
628 AM CDT SUN JUL 16 2006

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-171130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
628 AM CDT SUN JUL 16 2006

...FIRE WEATHER WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING FOR EAST CENTRAL AND SOUTHEAST NORTH DAKOTA FOR WINDS AND
LOW HUMIDITIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE THROUGH EASTERN NORTH DAKOTA BY THIS
EVENING. THIS WILL SWITCH WINDS TO THE NORTHWEST...AND GUST OVER
30 MPH AT TIMES. THIS COUPLED WITH LOW RELATIVE HUMIDITIES MAY
CAUSE CRITICAL FIRE WEATHER CONDITIONS BY THIS EVENING ALONG AND
SOUTH OF A NEW ROCKFORD TO GRAND FORKS LINE. HEAT INDICES TODAY
WILL ALSO RISE TO BETWEEN 90 AND 100 DEGREES ACROSS THE AREA...SO
USE CAUTION AND DRINK PLENTY OF FLUIDS IF VENTURING OUTDOORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON INTO WEDNESDAY
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 4:18 AM CDTFire Weather WatchFGFBarnes, Cass, Eddy, Grand Forks, Griggs, Nelson and 5 more11 hr
Jul 16, 1:02 AM CDTSevere Thunderstorm WarningFGFGrant31 min

Nearby

Red Flag Warnings in Minnesota, 2006Red Flag Warnings in North Dakota, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.